Citation: Tahys. "First Month Is Hard: An Experience with Sertraline (Zoloft) (exp89677)". Erowid.org. Feb 21, 2011. erowid.org/exp/89677
I've started taking zoloft for a treatment (panic disorder) and fortunately I survived the first weeks. I know a lot of people who had to change their medication because of the side effects.
Right from the 1st day, with only 25mg I started feeling sick and had no appetite. Insomnia also strikes, and I got dizzy a lot, sometimes for the whole day. Moving to 50mg the insomnia gets even worse, and I got weird feelings, like trembling at night. I started feeling hopeless and very anxious (which is weird since it's used against anxiety...), desperate to cry and the feeling is that that altered state will never end.
I do not recomend anyone to take this drug for recreation. It has no good efects AT ALL, specially on the first month. Choose something else.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.